Applied Mathematics

Vol.4 No.10(2013), Paper ID 37857, 5 pages

DOI:10.4236/am.2013.410198

 

Theoretical Study of Electromagnetic Wave Propagation: Gaussian Bean Method

 

E. I. Ugwu, J. E. Ekpe, E. Nnaji, E. H. Uguru

 

Department of Industrial Physics, Ebonyi State University, Abakaliki, Nigeria
Department of Industrial Physics, Ebonyi State University, Abakaliki, Nigeria
Department of Industrial Physics, Ebonyi State University, Abakaliki, Nigeria
Department of Industrial Physics, Ebonyi State University, Abakaliki, Nigeria

 

Copyright © 2013 E. I. Ugwu, J. E. Ekpe, E. Nnaji, E. H. Uguru et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ugwu, E. , Ekpe, J. , Nnaji, E. and Uguru, E. (2013) Theoretical Study of Electromagnetic Wave Propagation: Gaussian Bean Method. Applied Mathematics, 4, 1466-1470. doi: 10.4236/am.2013.410198.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.